# SDR FDEA201103231148

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200341N
- Part serial: 000291
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN FLAP, LOWER SURFACE, DENTED. REPAIRED LT MAIN FLAP LOWER SURFACE IAW SRM 51-70-10.   FINAL REPAIR DIMENSION IS APPAROX 6" IN DIAMETER. REPAIR IS LOCATED APPROX 18" OTBD OF FLAP TRACK FAIRING.   MAJOR REPAIR.
